zbMATH — the first resource for mathematics

Sur une généralisation du groupe orthogonal à quatre variables. (French) Zbl 0032.10601

20Gxx Linear algebraic groups and related topics
Full Text: DOI
[1] J. Dieudonné, Sur le socle d’un anneau et les anneaux simples infinis, Bull. Soc. Math. France,70 (1942), p. 46–75.
[2] B. L. van der Waerden, Gruppen von linearen Transformationen, Erg. der Math., Bd. IV, Berlin (Springer), 1935.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.